Portugaliæ Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 51, No. 2, pp. 271-281 (1994)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Periodic Solutions to Retarded and Partial Functional Differential Equations

P.K. Pavlakos and I.G. Stratis

Department of Mathematics, University of Athens,
Panepistimiopolis, GR-15784 Athens - GREECE

Abstract: The existence of mild and strong periodic solutions to a retarded functional differential equation in a Banach space is established upon the condition that the non-linear term is periodic. These results are then applied to a class of parabolic partial functional differential equations.

Classification (MSC2000): 34K30, 35B10

Full text of the article:

Electronic version published on: 29 Mar 2001. This page was last modified: 27 Nov 2007.

© 1994 Sociedade Portuguesa de Matemática
© 1994–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition